# SDR FDEA200812245281

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 42,389 hours, 31,070 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65584241
- Condition: Damaged
- Location: Bs 344-346
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISDRILLED STRINGER SHEAR TIE AT 9G BULKHEAD AND STR 12R REMOVED STR SHEAR TIE ON 9G BULKHEAD, STR12R IAW SRM 51-30-2.  FABRICATED PART OF STRINGER TIE FROM 2024T3, 0.032 AND FRAME REPAIR PART FROM 7075O AND HEAT   TREATED TO 7075T6 IAW SRM 51-20-1, 51-10-3 AND 53-10-4 FIG 2, 53-10-2 FIG3. TREATED   AND PRIMED REAPIR PARTS IAW SRM 51-10-2. INSTALLED REPAIR PARTS IAW SRM   51-30-2.
